MathSciNet Relay Station
MathSciNet bibliographic data
MR2230321 (2007b:14059) 14H37 (14H55 20H15)
Bujalance, E.; Cirre, F. J.; Gamboa, J. M.; Gromadzki, G. On symmetries of compact Riemann surfaces with cyclic groups of automorphisms. J. Algebra 301 (2006), no. 1, 82–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement